Alert archive / Virginia / Tornado Warnings in 2015

Tornado Warning 16, NWS Baltimore/Washington

June 27, 2015King George County, Virginia

NWS Baltimore/Washington issued this tornado warning at Jun 27, 2015, 3:59 PM EDT for King George County, Virginia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2015, 3:59 PM EDT (19:59 UTC)
Expired
Jun 27, 2015, 4:30 PM EDT
In force
31 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

County King George County, VA

The radar

The Sterling radar (KLWX), 80 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:54 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

684 
WFUS51 KLWX 271959
TORLWX
VAC099-272030-
/O.NEW.KLWX.TO.W.0016.150627T1959Z-150627T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
359 PM EDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN KING GEORGE COUNTY IN CENTRAL VIRGINIA...

* UNTIL 430 PM EDT
    
* AT 359 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  OVER KING GEORGE...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KING GEORGE...BERTHAVILLE...WEEDONVILLE AND NINDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3823 7716 3830 7721 3837 7713 3837 7709
      3838 7706 3840 7705 3840 7704 3837 7701
      3833 7702 3832 7703 3831 7703 3829 7701
TIME...MOT...LOC 1959Z 229DEG 21KT 3829 7714 

$$

CAS
1 follow-up statement
173 
WWUS51 KLWX 272016
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
416 PM EDT SAT JUN 27 2015

VAC099-272030-
/O.CON.KLWX.TO.W.0016.000000T0000Z-150627T2030Z/
KING GEORGE VA-
416 PM EDT SAT JUN 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
NORTHEASTERN KING GEORGE COUNTY...
    
AT 415 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
DAHLGREN...MOVING NORTHEAST AT 15 MPH.

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN KING GEORGE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3829 7707 3837 7709 3838 7706 3840 7705
      3840 7704 3837 7701 3833 7702 3832 7703
      3831 7703 3829 7701
TIME...MOT...LOC 2015Z 242DEG 12KT 3833 7707 

$$

CAS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 27, 3:40 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 27, 3:40 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
340 PM EDT SAT JUN 27 2015

.SYNOPSIS...
A WARM FRONT WILL CONTINUE LIFTING INTO THE CENTRAL MID-ATLANTIC
THROUGH THIS EVENING. A COLD FRONT WILL PASS THROUGH THE AREA
TONIGHT AFTER MIDNIGHT. HIGH PRESSURE WILL BE IN PLACE FOR MONDAY
WITH WEAK COLD FRONT TUESDAY NIGHT. LOW PRESSURE IS EXPECTED TO
CROSS THE REGION FRIDAY.

&&

.NEAR TERM /THROUGH SUNDAY/...
TORNADO WATCH FOR STAFFORD SOUTH AND SRN MD WITH CURRENT ACTIVITY
SLOWLY MOVING EAST FROM THE INTERSTATE 95 CORRIDOR. THE WARM
FRONT IS ROUGHLY FROM S-CNTRL MD BACK DOWN THE I-95
CORRIDOR...THEN OVER TO WV. WARM FRONT WILL CONTINUE TO DRIFT NORTH
AND THE TORNADO/SEVERE THREAT WILL EXPAND NW WITH THE WARM FRONT.

AS OF 19Z...LOW PRESSURE DRIFTING NE OVER OHIO AND THE WARM FRONT
FROM SRN MD SAGGING SW TO CNTRL VA. LOW INTENSIFIES AS IT DRIFTS
NE THROUGH THIS EVENING...STALLING TONIGHT OVER NERN OH AS THE
STORM BECOMES VERTICALLY STACKED.

SBCAPE OF 1000 TO 1500 J/KG LIFTING NORTH INTO SRN PORTIONS OF
THE CWA NORTH OF THE WARM FRONT. LIGHTNING ACTIVITY INCREASING
ACROSS SERN PORTIONS OF THE CWA AND THIS WILL LIFT NORTH INTO
CNTRL MD AND N-CNTRL VA. CURRENT THOUGHT IS SEVERE/TORNADO THREAT
WILL EXPAND NORTH TO CNTRL MD.

FLASH FLOOD RISK. THE METRO AREAS ARE PARTICULARLY SENSITIVE...SO
THE DC METRO WAS INCLUDED FIRST IN A WARNING. SUBSEQUENT WARNINGS
WILL BE BASED ON EXCESSIVE RAINFALL THAT IS EXPECTED TO COVER MANY
AREAS.

COLD FRONT ENTERS THE WEST LATE THIS EVENING AND CROSSES MOST
AREAS AFTER MIDNIGHT. MIN TEMPS MID TO UPR 60S INLAND...AROUND 70F
NEAR SHORE.

WEST WINDS GUSTING 25 TO 30 MPH SUNDAY WITH MAX TEMPS UPR 70S TO
LOW 80S.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
ANY WRAP-AROUND/ UPSLOPE RAIN SHOWERS IN THE POTOMAC HIGHLANDS WILL
END EARLY SUNDAY EVENING AS STRONG LOW PRESSURE SYSTEM PULLS AWAY
FROM NEW ENGLAND. A MUCH COOLER AND DRIER AIRMASS WILL BE FOUND IN
ITS WAKE...WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE 50S EXCEPT
IN THE URBAN AREAS AND COASTAL PLAIN. DUE TO THE EXTENT OF THE P-
GRAD...WL STILL HV A GOOD WIND FIELD INTO THE EVENING HRS BEFORE
SUBSIDENCE AND DIURNAL TRENDS RESULT IN SLACKENING WINDS.

MONDAY WILL BE A DRY DAY AS SHORTWAVE RIDGING QUICKLY SLIDES ACROSS
THE AREA. TEMPERATURES WILL REMAIN SLIGHTLY BELOW NORMAL. KEPT SKIES
MOSUN DUE TO THE DRY AMS AND SUBSIDENCE.

NEXT SHORTWAVE TROUGH WILL BE MOVING INTO THE GREAT LAKES MONDAY
NIGHT...LEADING TO AT THE VERY LEAST INCREASING CLOUDS. AT THIS
POINT...MADE NO CHGS TO POP FCST...WHICH HAS CONFINED POPS WEST OF I-
81 OVERNIGHT.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
WARM FRONT AND SFC LOW MOVES OVER THE CWA TUES AND SLOWLY MOVES
AWAY EARLY ON WED. A COLD FRONT APPROACHES ON WED EVE AND PUSHES
SOUTH OF THE CWA WED NIGHT. THE FRONT WILL STALL SOUTH ON THURS
AND LIFT ON FRI. SURFACE TROUGH MAY IMPACT THE REGION SAT. SHOWERS
AND AFTERNOON TSTMS ARE PSBL AS THESE SYSTEMS IMPACT THE REGION
THROUGH THE WEEK. LOOKS LIKE THE DRIEST DAYS WILL BE WED AND SAT.
THURS PRECIP IS UNCERTAIN DUE TO THE EXACT LOCATION OF THE FRONT.
MAX TEMPS WILL BE IN THE MID TO UPR 80S AND LOW TEMPS IN THE 60S
TO LOW 70S.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
IFR CIGS/VSBYS FROM RAIN ACROSS THE DC METROS. TSTMS EXPECTED
WITH A RISK OF DAMAGING WINDS ACROSS THE AREA PARTICULARLY LATER
THIS AFTERNOON AND EVENING. CIGS IMPROVE TO VFR AFTER 06Z SUN
AFTER A COLD FRONT SHIFTS WIND WEST.

WEST WIND GUSTS 20 TO 25 KT SUNDAY IN VFR CONDS. WINDS WILL LINGER
INTO SUN EVE.

VFR CONDITIONS EXPECTED SUNDAY NIGHT THROUGH MONDAY NIGHT. SUB-
VFR DUE TO PSBL SHOWERS AND TSTMS...MAINLY ON TUES.

&&

.MARINE...
SELY FLOW CONTINUES TO GUST 25 KT THROUGH THIS EVENING WITH SCA
IN PLACE FOR ALL WATERS. HEAVY AND GUSTY THUNDERSTORMS WITH A
WATER SPOUT THREAT INTO THE OVERNIGHT AS A WARM FRONT LIFTS
ACROSS THE WATERS AND AHEAD OF A COLD FRONT THAT CROSSES LATE
TONIGHT. WINDS SHIFT TO WSW TONIGHT (WITH A BRIEF LULL)...THEN
BECOME REMAIN GUSTY THROUGH SUN. SCA THROUGH SUN NIGHT.

WINDS WILL DIMINISH ON MONDAY AS HIGH PRESSURE QUICKLY PASSES BY.
SOUTHERLY FLOW WILL BECOME ESTABLISHED MONDAY NIGHT...AND
CHANNELING OVER THE BAY IS POSSIBLE.

SCA CONDITIONS PSBL TUES DUE TO SHOWERS AND TSTMS ACROSS THE
WATERS. WED MOSTLY SUB-SCA CONDITIONS WITH SOME PSBL AFTERNOON
TSTMS.

&&

.TIDES/COASTAL FLOODING...
WIDESPREAD MINOR COASTAL FLOODING EXPECTED TONIGHT ON THE
PREFERRED HIGH TIDE.

SELY FLOW 15 TO 25 KT HAS RAISED WATER DEPARTURES TO AROUND 1.5
FT ON THE BAY AND 2 FT IN THE UPPER TIDAL POTOMAC. WATER LEVELS
WILL CONTINUE TO RISE THROUGH THIS EVENING AHEAD OF A COLD FRONT.
AFTERNOON HIGH TIDE WILL SEE MINOR COASTAL FLOODING AT THE
PARTICULARLY SENSITIVE SITE OF DC/ALEXANDRIA AND ANNAPOLIS WHERE
AN ADVISORY IS IN EFFECT. WIDESPREAD MINOR COASTAL FLOODING
TONIGHT ON THE PREFERRED HIGH TIDE. CURRENT ADVISORY FOR WRN SHORE
OF THE BAY AND DC/ALEXANDRIA FOR THE PREFERRED HIGH TIDE TONIGHT.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR DCZ001.
     COASTAL FLOOD ADVISORY UNTIL 9 AM EDT SUNDAY FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR MDZ003>006-011-013-
     014-016-501>508.
     COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 4 AM EDT
     SUNDAY FOR MDZ017-018.
     COASTAL FLOOD ADVISORY FROM 2 AM TO 10 AM EDT SUNDAY FOR
     MDZ011-508.
     COASTAL FLOOD ADVISORY UNTIL 7 AM EDT SUNDAY FOR MDZ014.
VA...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR VAZ025>031-036>040-
     050>056-501>508.
     COASTAL FLOOD ADVISORY UNTIL 9 AM EDT SUNDAY FOR VAZ054.
WV...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR WVZ050>053-055-
     501>506.
MARINE...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR ANZ535-538.
     SMALL CRAFT ADVISORY UNTIL 7 AM EDT MONDAY FOR ANZ530>534-
     537>543.
     SMALL CRAFT ADVISORY UNTIL 9 PM EDT SUNDAY FOR ANZ535-536.
     COASTAL FLOOD ADVISORY UNTIL 9 AM EDT SUNDAY FOR ANZ535.
     COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 4 AM EDT
     SUNDAY FOR ANZ542.
     COASTAL FLOOD ADVISORY FROM 2 AM TO 10 AM EDT SUNDAY FOR
     ANZ538.

&&

SYNOPSIS...BAJ
NEAR TERM...BAJ
SHORT TERM...HTS
LONG TERM...ADS/IMR
AVIATION...BAJ/ADS/IMR
MARINE...BAJ/ADS/IMR
TIDES/COASTAL FLOODING...BAJ
Hazardous weather outlook, Jun 27, 2:50 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
250 PM EDT SAT JUN 27 2015

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-281700-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
250 PM EDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR SPOTSYLVANIA AND STAFFORD
COUNTIES IN VIRGINIA...AND CHARLES...CALVERT...AND ST MARYS IN
MARYLAND...AS WELL AS SURROUNDING WATERS UNTIL 8PM.

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING. THE MAIN THREATS ARE DAMAGING WINDS AND ISOLATED
TORNADOES.

A FLASH FLOOD WATCH IS ALSO IN EFFECT THROUGH LATE TONIGHT.
PLEASE REFER TO LATEST FLOOD MESSAGE /FFALWX/ FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EARLY THIS
EVENING.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-281700-
WASHINGTON-FREDERICK-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WARREN-CLARKE-NELSON-ALBEMARLE-
GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-NORTHERN FAUQUIER-
SOUTHERN FAUQUIER-WESTERN HIGHLAND-EASTERN HIGHLAND-
WESTERN LOUDOUN-EASTERN LOUDOUN-NORTHERN VA BLUE RIDGE-
CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
250 PM EDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS MAINLY EAST OF
THE INTERSTATE 81 CORRIDOR WHILE A SLIGHT RISK IS FORECASTED
ELSEWHERE. MAIN THREATS ARE DAMAGING WINDS AND ISOLATED
TORNADOES.

A FLASH FLOOD WATCH IS ALSO IN EFFECT THROUGH LATE TONIGHT.
PLEASE REFER TO LATEST FLOOD MESSAGE /FFALWX/ FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EARLY THIS
EVENING.

In the hours before

Local storm report, Jun 27, 3:59 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
359 PM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND DMG     2 WNW FREDERICKSBURG    38.31N  77.52W
06/27/2015                   CITY OF FREDERICKS VA   911 CALL CENTER

            TREES DOWN NEAR INTERSECTION OF RIVER ROAD AND BRAGG
            ROAD.

&&

EVENT NUMBER LWX1500592

LEE

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 10:42 PM EDTSevere Thunderstorm WarningLWXHighland48 min
Jun 27, 12:01 PM EDTCoastal Flood AdvisoryLWXArlington, City of Alexandria, City of Falls Church20 hr
Jun 27, 2:38 PM EDTFlash Flood WarningLWXArlington, Fairfax, Loudoun, Prince William, Stafford, City of Alexandria and 4 more3 hr
Jun 27, 2:49 PM EDTSpecial Marine WarningLWX116 min
Jun 27, 2:55 PM EDTSevere Thunderstorm WarningLWXSpotsylvania, Stafford, City of Fredericksburg50 min
Jun 27, 3:09 PM EDTSpecial Marine WarningLWX51 min
Jun 27, 3:14 PM EDTSevere Thunderstorm WarningLWXFairfax, Prince William31 min
Jun 27, 3:39 PM EDTTornado WarningLWXStafford13 min
Jun 27, 3:46 PM EDTSpecial Marine WarningLWX119 min
Jun 27, 3:56 PM EDTSpecial Marine WarningLWX64 min
Jun 27, 4:06 PM EDTFlash Flood WarningLWXKing George, Spotsylvania, Stafford, City of Fredericksburg3 hr
Jun 27, 4:51 PM EDTSpecial Marine WarningLWX84 min
Jun 27, 5:16 PM EDTSpecial Marine WarningLWX89 min

Nearby

Tornado Warnings in Virginia, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.